MathSciNet Relay Station
MathSciNet bibliographic data
MR1032073 12E12 (20D06 20F19)
Doyle, Peter; McMullen, Curt Solving the quintic by iteration. Acta Math. 163 (1989), no. 3-4, 151–180.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement